# SDR SWAA2023090591441

- Difficulty date: August 19, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N8710M
- Make and model: Boeing 737-8
- Aircraft serial: 42567
- Aircraft time: 12,259 hours, 5,731 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120DF HAS CORROSION ON MATING SURFACES AROUND FASTNER HOLES DOT A223-001<[01] UPON FURTHER INVESTIGATION FOUND MORE THAN 3 INCHES OF CORROSION FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-53-1A-1 PARAGRAPH 5 (A)(B).;[02] VERIFIED MATERIAL P/N:2024-T3-071 AND TAG A133192 I.A.W SRM 53-30-53-0I-1;[03] VERIFIED ITEM 2;[04] STARTED FABRICATION OF FWD CARGO FLOOR PANEL 120DF I.A.W AMM 50-10-04-400-801;[05] VERIFIED STEP 4;[06] FABRICATED FWD CARGO FLOOR PANEL 120DF I.A.W AMM 50-10-04-400-801;[07] VERIFIED ITEM 6 OK TO TREAT AND PRIME LOWER SIDE;[08] TREATED AND PRIME FWD CARGO FLOOR PANEL 120DF I.A.W SRM 51-20-01;[09] VERIFIED ITEM 8 AUDIT C/W
